Alert archive / Michigan / Beach Hazards Statements in 2014

Beach Hazards Statement 1, NWS Detroit, MI

June 19, 2014Bay County, Huron County, Tuscola County, Michigan

NWS Detroit, MI issued this beach hazards statement at Jun 19, 2014, 10:06 AM EDT for Bay County, Huron County, Tuscola County, Michigan. It took effect at Jun 19, 2014, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2014, 10:06 AM EDT (14:06 UTC)
In effect from
Jun 19, 2014, 11:00 AM EDT
Expired
Jun 19, 2014, 7:08 PM EDT
In force
8 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Huron County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 112 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WHUS43 KDTX 191406
CFWDTX

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1006 AM EDT THU JUN 19 2014

MIZ048-049-054-192215-
/O.NEW.KDTX.BH.S.0001.140619T1500Z-140620T0100Z/
BAY-HURON-TUSCOLA-
1006 AM EDT THU JUN 19 2014

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH
IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS...EXPECTED.

* FAVORABLE CONDITIONS FOR RIP CURRENTS. 

* LOCATION...BEACHES FROM LINWOOD BEACH TO HARBOR BEACH 
  INCLUDING...

  LINWOOD BEACH...CASEVILLE...SAND POINT...
  PORT CRESCENT STATE PARK...PORT AUSTIN...HARBOR BEACH...

* OVERVIEW/POTENTIAL IMPACTS...NORTHEAST WINDS WITH ONSHORE FLOW
  WILL GUST UP TO 30 MPH TODAY. THIS WILL CREATE THE POSSIBILITY
  FOR BOTH RIP AND STRUCTURAL CURRENTS TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SWIMMING DURING THESE CONDITIONS IS NOT ADVISED. 

CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION
TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD
STATIONS.

HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH
AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER
QUICKLY.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT
WEATHER.GOV/DETROIT

MM
1 follow-up statement
314 
WHUS43 KDTX 192308
CFWDTX

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
708 PM EDT THU JUN 19 2014

MIZ048-049-054-200015-
/O.CAN.KDTX.BH.S.0001.000000T0000Z-140620T0100Z/
BAY-HURON-TUSCOLA-
708 PM EDT THU JUN 19 2014

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
BEACH HAZARDS STATEMENT. 

NORTHEAST WINDS HAVE DIMINISHED TO AROUND 15 MPH EARLY THIS
EVENING AND THIS TREND WILL CONTINUE INTO THE OVERNIGHT HOURS. AS
A RESULT WAVES ARE ALSO SUBSIDED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT
WEATHER.GOV/DETROIT

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 19, 7:00 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 19, 7:00 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
700 AM EDT THU JUN 19 2014

.AVIATION...

//DISCUSSION...

THE RESIDUAL IFR STRATUS DECK THAT BLANKETED MUCH OF SE MI LAST
NIGHT WILL CONTINUE TO ERODE FROM NORTH TO SOUTH THIS MORNING AS
DRIER LOW LEVEL SLOWLY ADVANCES IN FROM THE NORTHEAST. THERE IS
LIKELY TO BE ENOUGH RESIDUAL LOW LEVEL MOISTURE TO CAUSE THE STRATUS
TO DEVELOP INTO A STRATO CU FIELD AROUND METRO DETROIT BY LATE
MORNING. BASES SHOULD LIFT TOWARD 4K FT BY EARLY AFTERNOON AS MIXING
DEEPENS THE BOUNDARY LAYER. BY LATE AFTERNOON...THERE SHOULD BE
ENOUGH DRY AIR ADVECTION INTO METRO DETROIT TO CLEAR THE LOW
CLOUDS

//DTW THRESHOLD THREATS...

* MEDIUM CONFIDENCE IN CEILINGS BELOW 5000 FT THIS MORNING AND EARLY
AFTERNOON.

&&

.PREV DISCUSSION...ISSUED 354 AM EDT THU JUN 19 2014

SHORT TERM...TODAY AND TONIGHT

A MID LEVEL SHORT WAVE WILL BE ROTATING EAST OF METRO DETROIT BY
FORECAST ISSUANCE TIME. THERE APPEARS TO BE AN ENHANCED RIBBON OF
MID LEVEL DEFORMATION ALONG THE NORTHWEST FLANK OF THE FEATURE
SUSTAINING SOME VERY LIGHT SHOWERS OVER PORTIONS OF METRO DETROIT.
THIS FORCING WILL QUICKLY FADE TOWARD 12Z AS THE UPPER WAVE DEPARTS
TO THE EAST. STRONG MID LEVEL SUBSIDENCE WILL THEN BUILD INTO THE
REGION DURING THE COURSE OF THE MORNING. THE HIGH AMPLITUDE MID
LEVEL RIDGE NOW EXTENDING ACROSS THE UPPER MIDWEST WILL ADVANCE INTO
WESTERN LOWER MI TODAY. THIS WILL FORCE AN EXTENSION OF THE 1028MB
SFC HIGH NOW PARKED OVER JAMES BAY INTO LAKE HURON AND SE MI DURING
THE COURSE OF THE AFTERNOON. THE SURFACE RIDGE WILL THEN HOLD NEARLY
STATIONARY THROUGH TONIGHT AS THE MID LEVEL RIDGE ONLY GRADUALLY
NUDGES ITS WAY ACROSS LOWER MI.

ONGOING LOW LEVEL COLD AIR ADVECTION UNDER NORTHEAST SFC WINDS
ASSOCIATED WITH THE BUILDING SFC RIDGE IS DEEPENING A LOW LEVEL
INVERSION. THIS HAS LED TO THE DEVELOPMENT OF A LOW STRATUS DECK
OVER MUCH OF SE MI EARLY THIS MORNING. THE IR SATELLITE IMAGERY ALSO
INDICATES SOME MARINE FOG AND STRATUS OVER LAKE HURON...SOME OF
WHICH MAY BE ADVECTED INTO SE MI UNDER THE NORTHEAST LOW LEVEL WIND
FIELD. GOOD SHEAR ATOP THIS STRATUS LAYER WILL SUPPORT SOME PATCHY
DRIZZLE THIS MORNING. OTHERWISE...VERY DRY LOW LEVEL AIR /NOW
LOCATED EAST OF LAKE SUPERIOR/ WILL BE ADVECTING ACROSS LAKE HURON
LATER THIS MORNING AND INTO SE MI DURING THE AFTERNOON UNDER
CONTINUED NE WINDS. THIS WILL LEAD TO A DECREASING CLOUD TREND FROM
NE TO SW ACROSS THE AREA DURING THE COURSE OF THE DAY. THE EARLY DAY
CLOUD COVER AND SLIGHT LOW LEVEL COLD AIR ADVECTION WILL HOLD
DAYTIME HIGHS IN THE 70S...WITH 60S ALONG THE LAKE HURON SHORELINE.

THE SFC HIGH AND ASSOCIATED DRY AIR WILL HOLD THE INSTABILITY AXIS
WELL EAST OF THE FORECAST AREA AND WILL OFFER SOME OPPORTUNITY FOR
RADIATIONAL COOLING TO DROP MIN TEMPS INTO THE 50S TONIGHT /WITH
SOME 40S POSSIBLE IN THE THUMB WHERE THE AIRMASS WILL BE MUCH
DRIER/.

LONG TERM...FRIDAY THROUGH WEDNESDAY

UPPER/SURFACE LOW PRESSURE SPINNING OVER THE NORTHERN ROCKIES WILL
LIFT NORTHEAST INTO SASKATCHEWAN AND MANITOBA ON FRIDAY...LIFTING
THE ELEVATED PORTION OF THE FRONTAL BOUNDARY THAT HAS SETTLED TO OUR
SOUTH AND WEST BACK UP INTO LOWER MICHIGAN. GOOD THETA-E ADVECTION
ALONG THE 925-700MB PORTION OF THE FRONT WILL PROVIDE A GOOD CHANCE
FOR SHOWERS...AND POSSIBLY A FEW THUNDERSTORMS THROUGH FRIDAY NIGHT.
WHILE THE UPPER RIDGE THAT WILL BUILD OVER THE AREA TODAY WILL
FLATTEN WITH THE ARRIVAL OF THE UPPER ENERGY INTO EAST-CENTRAL
CANADA...TEMPERATURES ALOFT WILL STILL REMAIN WARM ENOUGH TO PREVENT
LAPSE RATES FROM BECOMING STEEP ENOUGH TO SUPPORT A LOT OF
THUNDERSTORM ACTIVITY. INSTABILITY WILL ALSO BE ELEVATED. EXPECT
MOST ACTIVITY FRIDAY INTO FRIDAY NIGHT TO REMAIN TO OUR SOUTH/WEST
AS SURFACE WAVES TRACK OVER THE LOWER PORTIONS OF THE FRONT. WILL
HOWEVER HAVE TO KEEP AN EYE OUT FOR ANY SMALLER SHORTWAVE
FEATURES...EITHER ONES EJECTING OUT OF THE UPPER LOW AS IT SHEARS OR
CONVECTIVELY INDUCED WAVES...TO SEE IF WE CAN GET ANY LOCALIZED
ENHANCEMENT TO PRECIPITATION. EASTERLY FLOW OFF THE LAKES WILL KEEP
MAX TEMPERATURES JUST BELOW SEASONAL AVERAGES IN THE 70S.

THE FORECAST FOR THE WEEKEND HAS IMPROVED CONSIDERABLY AS MEDIUM
RANGE MODELS HAVE COME TO A BETTER CONSENSUS WITH THE NORTHERN
ROCKIES LOW SHEARING AND LIFTING WELL NORTH OF THE AREA. THIS WILL
ALLOW A STRONG RIDGE OF HIGH PRESSURE OVER HUDSON BAY AND NORTHERN
ONTARIO TO EXPAND BACK DOWN INTO MICHIGAN FOR SATURDAY AND SUNDAY.
THERMAL PROFILES LOOK VERY STABLE...AND HAVE REMOVED ALL MENTION OF
SHOWERS/TSTORMS FROM THE FORECAST THROUGH EARLY SUNDAY EVENING. THE
COOL INFLUENCE OF THE HIGH AND LIGHT FLOW OFF THE LAKE (AFTERNOON
LAKE BREEZES) WILL HOLD MAX TEMPS IN THE 70S BOTH DAYS. 00Z NAM WAS
A SOUTHERN OUTLIER WITH THE ENERGY TRACKING ACROSS CANADA...AND WAS
IN THE PROCESS OF DROPPING A WEAK FRONT ACROSS MICHIGAN AT 84
HOURS...SUNDAY MORNING. WILL DISCOUNT THIS SOLUTION FOR NOW...AND
HOLD PRECIP MENTION OFF UNTIL SUNDAY NIGHT.

LOW CONFIDENCE FORECAST THEN EXISTS FOR THE MONDAY THROUGH WEDNESDAY
TIMEFRAME AS MEDIUM RANGE MODELS STRUGGLE WITH THE INTERACTION
BETWEEN REMNANT ENERGY FROM THE NORTHERN ROCKIES LOW AND A TROUGH
DROPPING DOWN INTO CANADA FROM THE ARCTIC CIRCLE. GIVEN THE TIME OF
YEAR...WAS LEANING TOWARDS THE EURO MODEL AS IT KEPT THE ARCTIC
ENERGY FURTHER NORTH. NEW 00Z RUNS OF THE GFS/UKMET/GEM DO ALL DROP
THIS HYBRID OF ENERGY INTO THE GREAT LAKES BY TUESDAY HOWEVER. ALL
MODELS SURGE MOISTURE UP INTO THE SOUTHERN GREAT LAKES AHEAD OF
TROUGHING OVER CANADA AT SOME POINT DURING THIS PERIOD HOWEVER...AND
WILL RETAIN POPS. EXPECT TO SEE MORE VARIATION OVER THE NEXT FEW
DAYS WITHIN THE MODELS FOR EARLY NEXT WEEK GIVEN LARGE
INCONSISTENCIES BOTH MODEL TO MODEL AND RUN TO RUN WITH THE
INTERACTION AND EVOLUTION OF THE TROUGH OVER CANADA.

MARINE...

GUSTY NORTHEAST WINDS WILL CONTINUE OVER CENTRAL LAKE HURON TODAY
BEHIND A COLD FRONT. THE FUNNELING EFFECT INTO AND ACROSS SAGINAW
BAY WILL ALLOW FOR HIGHER WIND GUSTS TO 25 KNOTS...AND ALLOW WAVES
TO BUILD TO BETWEEN 3 AND 5 FEET. A SMALL CRAFT ADVISORY IS NOW IN
EFFECT FOR ALL OF SAGINAW BAY. HIGH PRESSURE EXPANDING INTO THE AREA
FROM HUDSON BAY WILL ALLOW WINDS AND WAVES TO SUBSIDE OVERNIGHT.
OTHERWISE...DRY WEATHER IS EXPECTED TODAY AND TONIGHT AS THE HIGH
EXPANDS SOUTHWARD. A WEAK FRONTAL BOUNDARY WILL LIFT BACK INTO THE
CENTRAL GREAT LAKES FRIDAY AND FRIDAY NIGHT BRINGING A CHANCE FOR
SHOWERS AND A FEW THUNDERSTORMS. HIGH PRESSURE CENTERED OVER HUDSON
BAY WILL THEN REGAIN CONTROL FOR THE WEEKEND...BRINGING DRY WEATHER
AND LIGHT WINDS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     SMALL CRAFT ADVISORY...SAGINAW BAY...UNTIL 10 PM THURSDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....SC
SHORT TERM...SC
LONG TERM....HLO
MARINE.......HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 19, 4:06 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
406 AM EDT THU JUN 19 2014

MIZ047>049-053>055-060>063-068>070-075-076-082-083-200900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
406 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A
WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY
THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH
DROPPING THROUGH CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-441>443-462>464-200900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
406 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A
WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY
THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH
DROPPING THROUGH CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ421-422-200900-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
406 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR ALL OF SAGINAW BAY.
PLEASE SEE THE LATEST MARINE WEATHER STATEMENT OR MARINE FORECAST
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A
WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY
THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH
DROPPING THROUGH CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 19, 9:18 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
918 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NE CORUNNA            43.00N 84.09W
06/19/2014  M1.61 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0610 AM     HEAVY RAIN       MILAN                   42.09N 83.68W
06/19/2014  M1.41 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR TOTAL

0620 AM     HEAVY RAIN       MONROE                  41.92N 83.39W
06/19/2014  M1.13 INCH       MONROE             MI   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       TECUMSEH                42.01N 83.94W
06/19/2014  M1.28 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0654 AM     HEAVY RAIN       1 NW CANTON             42.32N 83.50W
06/19/2014  M1.19 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 ESE BELLEVILLE        42.19N 83.43W
06/19/2014  M1.22 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 NE DEARBORN           42.35N 83.16W
06/19/2014  M1.48 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       DEXTER                  42.33N 83.88W
06/19/2014  M1.32 INCH       WASHTENAW          MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SE GRAND BLANC        42.90N 83.58W
06/19/2014  M1.87 INCH       GENESEE            MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 NE ADRIAN             41.95N 83.97W
06/19/2014  M1.34 INCH       LENAWEE            MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 W PLYMOUTH            42.50N 84.21W
06/19/2014  M1.19 INCH       INGHAM             MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NW SOUTH LYON         42.47N 83.67W
06/19/2014  M1.23 INCH       LIVINGSTON         MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 WNW TIPTON            42.03N 84.10W
06/19/2014  M1.53 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSE LIVONIA           42.36N 83.35W
06/19/2014  M1.37 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N WHITMORE LAKE       42.44N 83.75W
06/19/2014  M1.15 INCH       LIVINGSTON         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0720 AM     HEAVY RAIN       DUNDEE                  41.96N 83.66W
06/19/2014  M1.55 INCH       MONROE             MI   CO-OP OBSERVER

            24 HOUR TOTAL

0720 AM     HEAVY RAIN       LINDEN                  42.82N 83.78W
06/19/2014  M1.14 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       MORENCI                 41.72N 84.22W
06/19/2014  M1.28 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       DURAND                  42.91N 83.99W
06/19/2014  M2.20 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       BLISSFIELD              41.83N 83.86W
06/19/2014  M1.10 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       DETROIT                 42.38N 83.11W
06/19/2014  M1.04 INCH       WAYNE              MI   ASOS

            24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/

0800 AM     HEAVY RAIN       ADRIAN                  41.90N 84.04W
06/19/2014  M1.82 INCH       LENAWEE            MI   ASOS

            24 HOUR TOTAL AT LENAWEE COUNTY AIRPORT /KADG/

0800 AM     HEAVY RAIN       ANN ARBOR               42.28N 83.73W
06/19/2014  M1.05 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR TOTAL AT U OF M

&&

THOMPSON
Local storm report, Jun 19, 9:20 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
920 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NE CORUNNA            43.00N 84.09W
06/19/2014  M1.61 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0610 AM     HEAVY RAIN       MILAN                   42.09N 83.68W
06/19/2014  M1.41 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR TOTAL

0620 AM     HEAVY RAIN       MONROE                  41.92N 83.39W
06/19/2014  M1.13 INCH       MONROE             MI   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       TECUMSEH                42.01N 83.94W
06/19/2014  M1.28 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0654 AM     HEAVY RAIN       1 NW CANTON             42.32N 83.50W
06/19/2014  M1.19 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 WNW TIPTON            42.03N 84.10W
06/19/2014  M1.53 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NW SOUTH LYON         42.47N 83.67W
06/19/2014  M1.23 INCH       LIVINGSTON         MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 NE ADRIAN             41.95N 83.97W
06/19/2014  M1.34 INCH       LENAWEE            MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SE GRAND BLANC        42.90N 83.58W
06/19/2014  M1.87 INCH       GENESEE            MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       DEXTER                  42.33N 83.88W
06/19/2014  M1.32 INCH       WASHTENAW          MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 NE DEARBORN           42.35N 83.16W
06/19/2014  M1.48 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 ESE BELLEVILLE        42.19N 83.43W
06/19/2014  M1.22 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 W PLYMOUTH            42.37N 83.57W
06/19/2014  M1.19 INCH       WASHTENAW          MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N WHITMORE LAKE       42.44N 83.75W
06/19/2014  M1.15 INCH       LIVINGSTON         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSE LIVONIA           42.36N 83.35W
06/19/2014  M1.37 INCH       WAYNE              MI   COCORAHS

            24 HOUR TOTAL

0720 AM     HEAVY RAIN       DUNDEE                  41.96N 83.66W
06/19/2014  M1.55 INCH       MONROE             MI   CO-OP OBSERVER

            24 HOUR TOTAL

0720 AM     HEAVY RAIN       LINDEN                  42.82N 83.78W
06/19/2014  M1.14 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       MORENCI                 41.72N 84.22W
06/19/2014  M1.28 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       DURAND                  42.91N 83.99W
06/19/2014  M2.20 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       ANN ARBOR               42.28N 83.73W
06/19/2014  M1.05 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR TOTAL AT U OF M

0800 AM     HEAVY RAIN       BLISSFIELD              41.83N 83.86W
06/19/2014  M1.10 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       DETROIT                 42.38N 83.11W
06/19/2014  M1.04 INCH       WAYNE              MI   ASOS

            24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/

0800 AM     HEAVY RAIN       ADRIAN                  41.90N 84.04W
06/19/2014  M1.82 INCH       LENAWEE            MI   ASOS

            24 HOUR TOTAL AT LENAWEE COUNTY AIRPORT /KADG/

&&

THOMPSON

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:59 AM EDTSmall Craft AdvisoryDTX15 hr

Nearby

Beach Hazards Statements in Michigan, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.